# SDR SWAA2015041338400

- Difficulty date: March 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 313A1381
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON NACELLE STRUT ACCESS PANEL 5864R CRACKED.  REPAIRED PANEL IAW EO.
